MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305613
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that sharps coll chemo 19gal yellow lids don't work properly.This occurred on 5 occasions before use.The following information was provided by the initial reporter: lids don't work smoothly.
 
Additional Manufacturer Narrative
H.6.Investigation summary: according to the dhr review process; the result showed there were no issues reported of lids not working smoothly during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported of lids not working smoothly for the same part number throughout the last twelve months.Based on information provided it wasn¿t possible determine the root cause like a failure mode related to the manufacturing process because there is not enough information like a picture from original packaging or samples to perform an exhaustive investigation.Also, it was noticed that this material was sold by a distributor, adding additional handling no controlled by flex.If additional information (photo of the case label and box and samples) that helps to find the root cause can be provided, then a new complaint record will be open to initiate a new investigation path.All the complaint information was captured also for tracking and trending purposes.H3 other text : see h.10.
 
Event or Problem Description
It was reported that sharps coll chemo 19gal yellow lids don't work properly.This occurred on 5 occasions before use.The following information was provided by the initial reporter: lids do not work smoothly.

Brand Name
SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10157997
Report Number2243072-2020-00917
Device Sequence Number16800689
Product Code FMI
UDI-Device Identifier50382903056137
UDI-Public50382903056137
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305613
Device Lot Number9314901
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;